# SDR COMA0670221

- Difficulty date: December 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 9,594 hours, 7,133 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLIGHT 5112 - AIRCRAFT WILL NOT PRESSURIZE.  NO DOORS INDICATE OPEN, NO OTHER MESSAGES.  RETURNED TO AIRPORT.  FOUND AFT CARGO DOOR NOT SECURED.  SECURED DOOR, PERFORMED OPS CHECK OF PRESSURIZATION SYSTEM.  NO FURTHER DEFECTS.
